Please use this identifier to cite or link to this item: http://hdl.handle.net/2440/3645
Citations
Scopus Web of ScienceĀ® Altmetric
?
?
Type: Journal article
Title: Bundle gerbes
Author: Murray, M.
Citation: Journal of the London Mathematical Society, 1996; 54(2):403-416
Publisher: LONDON MATH SOC
Issue Date: 1996
ISSN: 0024-6107
RMID: 0030006464
DOI: 10.1112/jlms/54.2.403
Appears in Collections:Pure Mathematics publications

Files in This Item:
There are no files associated with this item.


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.